

ОСНОВНО УЧИЛИЩЕ "ГЕО МИЛЕВ"

4815,с.Грохотно,общ. Девин, обл.Смолян

e-mail: ou gm grohot@abv.bg Tel.0888 060934



VISIT PROGRAMME



in BULGARIA 18.11 - 22.11.2019





PRIMARY SCHOOL "GEO MILEV"

Grohotno village, Municipality Smolyan, region Smolyan

18.11 - 22.11.2019

Project " AFTER-SCHOOL CLUBS TO INCREASE MOTIVATION AND PREVENT DROPOUT"

The date	approximately time	Project activity	Participating persons in the activity	Materials/ Time
18.11.2019	9.00-11.00 h.	Welcome ceremony in the school:	Bulgarian school students,	Videos, pictures, concert
Monday		✓ 1.School songs of partner's	teachers, parents, local	· -
		countries-presenting by the	authorities	
1st day		"ERASMUS +" school Choir		Welcome ceremony
·		✓ 2.Dances		·
		- Welcoming speech of the -	School Headmaster	Presentation of the Bulgarian
		- Headmaster of the school		Educational system
		- Presentation of Bulgarian	Headmaster	·
		educational system and		
		Teacher's job in Bulgaria		
		- Tour around the school	All partners	
	11.00-12.00 h.	KINDERGARTEN visit – short	Teachers	videos, pictures
		children programme and presenting the	Headmaster of the	children's welcome short
		Kindergarten system – teachers only (if	Kindergarten, teachers, kids	programme
		there are not many missing kids due to	_	
		flue)		Basketball, Voleyball, Futball
	11.00 – 12.00 h		All students participants	

		Sports activities		
	12.00- 13.00 h.	Lunch time	All partners	At the school canteen - lunch from the host school
	13.00-15.00 h.	Lecture on DEVELOPING CHILDREN'S SENSE OF PURPOSE. By Mrs Fanny Vassileva	Teachers	Presentation, Discussions, Videos, Lecture,
	13.00-15.00 h.	Presentation of ICT club - organisation and results obtained so far; ICT Club- "NetMATHS" by Mr.Seydi Chitak	Students –group 1	ICT Club activities
	15.00-16.00 h.	WORKSHOP-1: Club "YOUNG ECOLOGIST" Planting seeds By Mrs Elena Hadzhyiska	Students- group 2	Flowerpots, plant seeds, plants
	16.00 – 17.00 h.	filling in Feedback cards	All participants	Feedback cards
	17.00 h.	Back to hotel in Devin city Knowing more about partner surrounding .Walk in Devin city. Eco-Path "Struilitsa"- who wants- free	All partners	a sightseeing walk in Devin city
19.11.2019 Tuesday	9.00- 10.00 h.	Attending school lessons	Teachers and students	Bulgarian school lesson
Tuesday	10.00-11.30 h	Organisation of WORKSHOP-2 on ICT Club activities for students-COMPUTER MODELING;	Students group 2 with Mrs Nuray Kutseva	ICT Club activities

10.00- 11.30 h 10.00-11.00 h	setting assignment based on Workshop 2 content (създаване задача въз основа на Workshop 2 съдържание) WORKSHOP – Learning Bulgarian children song "Smile"- Club Choir " ERASMUS +" Teachers meet to discuss the Methodology for implementation of ICT club, in the meantime.	Students group 1 By Mrs Safie Duran Teachers By Mr Seydi Chitak By Mrs Fanny Vasileva	song ICT Methodology
11.00- 12.30	Teacher's WORKSHOP-3: Creating a MAP of the European project partnership	Teachers	a MAP
12.30-14.00	Lunch time in Grohotno village snack bar	All participants	Lunch
14.00-15.00 h.	Meeting with the Village Mayor – speech of the Mayor and welcoming to the village	Meeting with the village Mayor- all partners Students/Teachers	Knowing each other better trough sports and walk around the village Mayor's speech Meeting, videos, pictures
15.30-17.30 h.	Meeting with the local authorities- Municipality Devin, Meeting with the MAYOR of DEVIN Municipa- lity.Education policy in Devin Municipality (if they are free)	All partners	Interviews, pictures, round table – good practices in educational policies
17.30-18.00 h.	Visit the Museum in Devin city – the Past and the Present of this region -optional	All partrcipants	visit the museum collections – pictures - optional

	19.00 – 23.00 h.	Cultural activities and events: Bulgarian social evening	All partners	Videos, pictures, dances,
20.11.2019 Wednesday	9.00 – 10.00 h.	> Visit the Shiroka laka Village - Architectural Reserve .	All participants	Architecture reserve village visit – pictures
vv cunesuay	10.00 h-11.00 h. 13.00 -	 Meeting with the Bulgarian folk culture trough the Education-Visit The NATIONAL MUSIC SCHOOL for FOLK ARTS in Shiroka Luka village- concert Visit Smolyan city - The Planetarium - a real place 		Educational meeting with the Bulgarian Folk culture – The National Music School – Shoroka Luka An observation science lesson in the Planetarium- Snolyan
		for science learning. Visit the Church in Smolyan city and the Historical Museum-optional		
	12.30 – 13.30 h.	Lunch in Smolyan city	All participants	Lunch time
	13.30 – 14.30 h.	Bulgarian educational challenges- Regional Inspectorate of education in Smolyan city (if they are free)	Teachers	Meeting with the Rigional educational autorities
	14.30- 15.30 h.	Communicative walk- communication games and entertainment	students	Communicative games, walk and entertainment

	15.30-17.30 h.	Sightseeing – PAMPOROVO Ski RESORT And the tower of Snezhanka Peak –	All partners	Nature views Videos, pictures
		Rhodopi and Greek views		
	19.00- 23.00 h.	Free time	All partners	
		Meet the Bulgarian Termo and SPA		Videos, films,pictures
		activities for tourusm in this region		
21.11.2019	8.30 – 15.30 h.	Meet the Bulgarian ancient culture:	All participants	Town sightseeng, videos, pictures
Thursday		➣ The old town of ancient Tracian		
		- PLOVDIV city as the part of		
		the European culture heritage.		
		Plovdiv city- EUROPEAN CULTURE		7 hours
		CAPITAL		
		➤ The Roma Stadiumetc.		
		(if the weather is not good for traveling –		
		school activities – attending in school		
		lessons, or going to Pamporovo – skiing		
		lessons)		
	16.00 – 18.00 h.	Devin - the town of mineral waters and	Partners	Pictures, videos, recreation
		spa		activities
				2 hours
	19.00 -22.00 h.	Free time	Students and teachers	
22.11.2019	8.30- 12.00 h.	The beauty and wonders of Bulgarian	All participants	the rope of Tarzan in Yagodina
Friday		natural Caves in Trigrad and Yagodina		JEEP Mountain Saffari
		as a part of the European culture		cave, films, videos, pictures
		heritage , JEEP Mountain Saffari		
		(it depends on the weather)		or
		Or	T 1 4 1 4 1 4	
		Common Teacher-Student WORKSHOP	Teacher's and students	workshop
		for applying activities with them focused	With Mrs Mariela	4 20 h overs
		on developing children's sense of	Hadjhiyska- teacher	4.30 hours

		purpose.		
	13.00 – 14.00 h.	1.Filling in QUESTIONNAIRE – feed	All participants	questionaire
		back, evaluaton.		Project notes,
		2.CONCLUSION of the meeting and		Video Interviews about Bulgarian
		planning the next meeting.		visit
		3, Taking notices.		Certificates of attendance in the
		4.Certificate receiving CEREMONY		mobility 2 hours
	14.00	Back to the Hotel in Devin city and free	partners	Free time
		time. Lunch in Devin city.	_	
23.11.2019	1	Travelling Back home – partner schools		
Saturday				

